# SDR EE4Y2012062900260

- Difficulty date: June 13, 2012
- Submitted: June 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 21,774 hours, 10,438 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Web
- Condition: Cracked
- Location: Seatback
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN FIRST CLASS SEATS BACK REST MEMBRANE WITH CRACKS AND RIVETS LOOSE AT LOWER ATTACH TUBE.  THE DAMAGED AERAS WERE REPAIRED IAW EA 2520-1211, REV.
